# SDR SIMA2018073020007

- Difficulty date: July 20, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 34,842 hours, 25,026 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON AP INTO ORD NR 1 ENG SHUTDOWN. FLT DECLARED EMRG. L OIL PRESS WARNING ON EICAS, SUBSEQUENT L ENGINE FAILURE. REMOVED AND REPLACED LT ENGINE IAW WC 71-00- AND 71-002. OPS CHECK AND LEAK CHECK GOOD.
